Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Was using Dan's moisturizer for over 2 years along with Cetaphil cleanser. Was clear until I had to stop using the moisturizer because for some reason it started to irritate my skin starting in January. I think I must have developed an allergic reaction to something in it. So I went off it for a month then started again ... the rash came back. Obviously I can't use it anymore.

So I started using Cetaphil moisturizer and I broke out everywhere! Switched to Avene and broke out more! Now I don't even know what to do.

Any advice?

Edited by Joe20

Share this post


Link to post
Share on other sites

Try one of the moisturizers from Paula's Choice (www.paula'schoice.com) they are non irritating. and my daughter and I both use them. Or look at her reviews of other moisturizers and you will find one you can buy at your local drugstore.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×